MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD HIGH VOLUME ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD HIGH VOLUME ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7345
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the line came away from the white luer connection section.There was no patient injury, and no medical intervention.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Additional Manufacturer Narrative
Other, other text: h6: health impact and evaluation codes: updated.H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual inspection found residuals of solvent around the tube tip, failure mode reported is confirmed.Other analysis was not required.The root cause of the reported issue was found to be incorrect solvent dispense set up (insufficient solvent in solvent pot).Production personnel was notified by quality engineer on 31-jan-2023 as awareness for the failure mode reported by costumer.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
CADD HIGH VOLUME ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15484773
Report Number3012307300-2022-20222
Device Sequence Number12720570
Product Code FPA
UDI-Device Identifier15019517191714
UDI-Public15019517191714
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7345
Device Catalogue Number21-7345-24
Device Lot Number4254184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale